# SDR UALA2012011800380

- Difficulty date: January 18, 2012
- Submitted: January 24, 2012
- Operation: Air carrier
- Aircraft: N782UA
- Make and model: Boeing 777222
- Aircraft serial: 26948
- Aircraft time: 65,256 hours, 9,420 cycles
- Engine: Pwa PW40903
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Smoke
- Location: Right
- Stage of operation: IN
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

WHITE SMOKE COMING FROM RT ENGINE EXHAUST DURING TAXI IN AFTER ENGINE SHUTDOWN REPORTED BY ANOTHER ACFT.  AS PRECAUTION CREW CALLED FIRE SERVICES.  INBOUND CREW DID NOT OBSERVE ANY ABNORMAL FLIGHT DECK INDICATION. CKD INLET AND EXHAUST NO DISCREPANCIES.  MAT SHOWED SINGLE NON ACTIVE MTC MSG 73-60212.  ACCMP'D ENGINE RUN UP PER JRH 2-2-1 AND FIM 73-22 TASK 801 NO FAULTS.  NO PREVIOUS HISTORY.
